# SDR ZZDA2007290

- Difficulty date: July 7, 2007
- Submitted: October 22, 2007
- Operation: Air carrier
- Aircraft: N313AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 33927
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 840
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELT LOADER STRUCK AFT CARGO BIN FUSELAGE DAMAGED.  PERFORMED BOEING 737 SRM REPAIR BY REMOVING DAMAGE FROM AREA AND ATTACHING DOUBLER AS OUTLINED IN SRM 53-00-01 REPAIR 1.
